# SDR DALA201911116532

- Difficulty date: November 10, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 47,153 hours, 24,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fame 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION FLOOR BEAM -Y765 AND FR 68 AT AFT GALLEY AREA (SSI 534147). REPLACED FLOOR BEAM -Y765 LOC BTW FR66 TO FR70 AT AFT GALLEY AREA AS PER A19 SRM 51-72-11 AND DRAWING #D53472093 ISSUE K, RELEASE DATE:09-JAN-15 MEASURE OF CORROSION ARE L=1.077",W=0.679 ", D=0.106".
